# SDR HNAA2013110400561

- Difficulty date: November 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 53,391 hours, 60,567 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: M15853505
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR INDICATOR DISPLAYS TEXT FAULT MESSAGE.  R & R RADAR R/T IAW MM 34-41-04 AND SB 34-18.  NO DEFECTS NOTED.  OPS CHECKED GOOD.
